It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Tricor
Feb 12, 2006
For years I was taking zocor and would always have stomach problems.I tried other drugs but they gave me the same problems.We moved to another state and i didn't take any meds for a year when I had a blood work up my total Cholesterol was once again in the 300's. I told my new doctor what zocor and the other drugs did to me and he started me on tricor 145 mg and I have had no problems with it In 6 months my total cholesterol was 221 but this month when I went and had my blood work up it jumped to 256. My doctor nor I could believe it. I have always eaten a healthy diet and I have not eaten meat in years My weight stayes around 115 and I seem to do everything right. Has this happened to anyone of you. BTW my good cholesterol is always at a good range.
Re: Tricor
Feb 12, 2006
[QUOTE=lorriem]For years I was taking zocor and would always have stomach problems.I tried other drugs but they gave me the same problems.We moved to another state and i didn't take any meds for a year when I had a blood work up my total Cholesterol was once again in the 300's. I told my new doctor what zocor and the other drugs did to me and he started me on tricor 145 mg and I have had no problems with it In 6 months my total cholesterol was 221 but this month when I went and had my blood work up it jumped to 256. My doctor nor I could believe it. I have always eaten a healthy diet and I have not eaten meat in years My weight stayes around 115 and I seem to do everything right. Has this happened to anyone of you. BTW my good cholesterol is always at a good range.[/QUOTE]

It was a fasting test right? Maybe U had eaten something within the last few days before the test to make your cholesterol go up, and on the other hand, it could have been a lab error. Last year they did blood work on me and my Thyroid numbers were all out of wack, and my lipid panel was fairly high, but 3 months later they came back fine, and I am not on meds. for it. Did your dr. say anything about U possibly being retested in a couple of months?

Good luck, and keep us posted........ :wave:
Re: Tricor
Feb 12, 2006
[QUOTE=lorriem]For years I was taking zocor and would always have stomach problems.I tried other drugs but they gave me the same problems.We moved to another state and i didn't take any meds for a year when I had a blood work up my total Cholesterol was once again in the 300's. I told my new doctor what zocor and the other drugs did to me and he started me on tricor 145 mg and I have had no problems with it In 6 months my total cholesterol was 221 but this month when I went and had my blood work up it jumped to 256. My doctor nor I could believe it. I have always eaten a healthy diet and I have not eaten meat in years My weight stayes around 115 and I seem to do everything right. Has this happened to anyone of you. BTW my good cholesterol is always at a good range.[/QUOTE]
Just don't let them try and have you take Tricor (fenofibrate) and statins together , this is a major no ,no and is even mentioned in the side effects if you read them . This gives the major risk of muscles problems .





All times are GMT -7. The time now is 02:24 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!